Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 67, Number 222
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Implicit-explicit multistep finite element methods for nonlinear parabolic problems
Georgios Akrivis, Michel Crouzeix and Charalambos Makridakis PDF
Math. Comp. 67 (1998), 457-477
A space-time finite element method for the nonlinear Schrödinger equation: the discontinuous Galerkin method
Ohannes Karakashian and Charalambos Makridakis PDF
Math. Comp. 67 (1998), 479-499
Multilevel additive Schwarz method for the $h$-$p$ version of the Galerkin boundary element method
Norbert Heuer, Ernst P. Stephan and Thanh Tran PDF
Math. Comp. 67 (1998), 501-518
Global and superlinear convergence of the smoothing Newton method and its application to general box constrained variational inequalities
X. Chen, L. Qi and D. Sun PDF
Math. Comp. 67 (1998), 519-540
Derivative superconvergent points in finite element solutions of Poisson’s equation for the serendipity and intermediate families - a theoretical justification
Zhimin Zhang PDF
Math. Comp. 67 (1998), 541-552
A convergence theorem for the fast multipole method for 2 dimensional scattering problems
Christophe Labreuche PDF
Math. Comp. 67 (1998), 553-591
Convergence of a random walk method for a partial differential equation
Weidong Lu PDF
Math. Comp. 67 (1998), 593-602
On the non-existence of $\epsilon$-uniform finite difference methods on uniform meshes for semilinear two-point boundary value problems
Paul A. Farrell, John J. H. Miller, Eugene O’Riordan and Grigorii I. Shishkin PDF
Math. Comp. 67 (1998), 603-617
Numerical conformal mapping based on the generalised conjugation operator
Bao Cheng Li and Stavros Syngellakis PDF
Math. Comp. 67 (1998), 619-639
Numerical evaluation of a symmetric potential function
Lori A. Carmack PDF
Math. Comp. 67 (1998), 641-646
Approximation properties of multivariate wavelets
Rong-Qing Jia PDF
Math. Comp. 67 (1998), 647-665
Multigrid and multilevel methods for nonconforming $Q_1$ elements
Zhangxin Chen and Peter Oswald PDF
Math. Comp. 67 (1998), 667-693
The $d_2$-transformation for infinite double series and the $D_2$-transformation for infinite double integrals
Chen Greif and David Levin PDF
Math. Comp. 67 (1998), 695-714
Power series with restricted coefficients and a root on a given ray
Franck Beaucoup, Peter Borwein, David W. Boyd and Christopher Pinner PDF
Math. Comp. 67 (1998), 715-736
Classification of integral lattices with large class number
Rudolf Scharlau and Boris Hemkemeier PDF
Math. Comp. 67 (1998), 737-749
The number of lattice points in alcoves and the exponents of the finite Weyl groups
Ruedi Suter PDF
Math. Comp. 67 (1998), 751-758
Exceptional units in a family of quartic number fields
G. Niklasch and N. P. Smart PDF
Math. Comp. 67 (1998), 759-772
Computing ray class groups, conductors and discriminants
H. Cohen, F. Diaz y Diaz and M. Olivier PDF
Math. Comp. 67 (1998), 773-795
A constructive theory of triple and quintuple product identities of the second degree
Richard Blecksmith, John Brillhart and Irving Gerst PDF
Math. Comp. 67 (1998), 797-814
Orbits of algebraic numbers with low heights
Gregory P. Dresden PDF
Math. Comp. 67 (1998), 815-820
Diameters of complete sets of conjugate algebraic integers of small degree
Michel Grandcolas PDF
Math. Comp. 67 (1998), 821-831
Solving constrained Pell equations
Kiran S. Kedlaya PDF
Math. Comp. 67 (1998), 833-842
Wilson quotients for composite moduli
Takashi Agoh, Karl Dilcher and Ladislav Skula PDF
Math. Comp. 67 (1998), 843-861
Checking the odd Goldbach conjecture up to $10^{20}$
Yannick Saouter PDF
Math. Comp. 67 (1998), 863-866

Book Reviews
Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Primal-dual interior-point methods, by Stephen J. Wright.
Computational mathematics in engineering and applied science: ODEs, DAEs, and PDEs, by William E. Schiesser.
Special functions: An introduction to the classical functions of mathematical physics, by Nico M. Temme.
Tables addenda for Laplace transforms, by R. G. Buschman.
Reviewer: Michael J. Todd
Reviewer: Zhimin Zhang
Reviewer: Jet Wimp
Reviewer: Nico M. Temme
Review information PDF
Math. Comp. 67 (1998), 867-875